Burning sensation is found among people who take Naproxen, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Pain . We study 26,546 people who have side effects while taking Naproxen from FDA and social media. Among them, 148 have Burning sensation. Find out below who they are, when they have Burning sensation and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Naproxen has active ingredients of naproxen. It is often used in pain. (latest outcomes from Naproxen 28,475 users)
Burning sensation has been reported by people with pain, feeling abnormal, oedema peripheral, drowsiness, fatigue (latest reports from 24,038 Burning sensation patients).
On Aug, 27, 2016
26,546 people reported to have side effects when taking Naproxen.
Among them, 148 people (0.56%) have Burning Sensation
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have burning, pins and needle sensations throughout my body. My symptoms started in 2005 in my arms only. Over time my whole body is consumed with the symptoms. In 1996 I had a neverous breakdown and was put on 1000 mg of depakote, then I was put on lamitcal and came off it around 2011. I ...
Hi, l have been taking naproxen 1000mg daily for 2 years, l have developed a red butterfly shape on my face. Doctors can't seem to decide if it is roscea or psoriasis, l feel it may be a side effect of the naproxen. Does anyone have any advice
Hi, I'm Wendy, I suffer from FM and associated symptoms, sleeping is my worst condition at the moment, I've suffered for years with not being able to get a decent full nights sleep and waken up unrefreshed but in the last few months I've been falling asleep anywhere and everywhere, I'm trying to ...
I started tinnitus after just 2 tablets..within hours had a high pitched noise-- took 2 more the next morning and oh boy it went so loud it was unbearable..over 5 years I have had it now,, it was unbearably loud for about 5 months then got quieter.. its now about 5-7 instead of 10... I had been ...
Hi. I have been taking lamictal for almost two years. I began to notice a daily but periodic burning sensation in my chest and arms. My GP checked my heart and esophogus (in case of GERD) and results were negative. I'm just wondering what others may be experiencing.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.